Open Access
March, 1955 On a Theorem of Pitman
Gottfried E. Noether
Ann. Math. Statist. 26(1): 64-68 (March, 1955). DOI: 10.1214/aoms/1177728593


A theorem by Pitman on the asymptotic relative efficiency of two tests is extended and some of its properties are discussed.


Download Citation

Gottfried E. Noether. "On a Theorem of Pitman." Ann. Math. Statist. 26 (1) 64 - 68, March, 1955.


Published: March, 1955
First available in Project Euclid: 28 April 2007

MathSciNet: MR70122
zbMATH: 0066.12001
Digital Object Identifier: 10.1214/aoms/1177728593

Rights: Copyright © 1955 Institute of Mathematical Statistics

Vol.26 • No. 1 • March, 1955
Back to Top